# SDR A6WA202301608430

- Difficulty date: January 6, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R53611240
- Condition: Missing
- Location: Bs 621 Bulkhead
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS621 IS MISSING ALL REINFORCEMENT ANGLES, AIRCRAFT REMOVED FROM SERVICE.   INSTALLED REINFORCEMENT ANGLES  TO AFT PRESSURE BULKHEAD FS621. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-53-61-1240 REV (D).
